This antibiotic will ruin you. 

WARNINGS antibiotic adverse reactions- please read……

Mountains and Mustard Seeds

4739Hi there, we need to talk. My name is Amy Moser. I have almost written this post at least 20 times and got too overwhelmed and abandoned it. Well here goes…

The antibiotics you took or are taking for your sinus infection, UTI, skin infection, laser eye surgery…ect…may have already damaged you.

Cipro, Levaquin, Avalox, nearly every generic ending in “quin”, “oxacin,””ox,”…are all part of a large family of antibiotics called “Fluoroquinolones.” The FDA finally updated their warning on these antibiotics as of July 2016. They site “multiple system damage that may be irreversible. Permanent you guys. Here is the link for the warning if you are a doubting Thomashttps://www.fda.gov/Drugs/DrugSafety/ucm500143.htm. Take a gander real quick if you are reading this with an eyebrow raised. Trust me, I wish I had been given the opportunity to soak up this information before it was too late.

In 2010, I took Cipro for…

View original post 1,356 more words

Advertisements

About homeopathyginatyler

Classical Homeopath, Certified CEASE practicioner Los Angeles,Calif,USA www.ginatyler.com View all posts by homeopathyginatyler

You must be logged in to post a comment.

%d bloggers like this: